# SDR CA040513005

- Difficulty date: May 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 60,289 hours, 55,926 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 61,271 hours, 59,436 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE CHECK A 2.5 INCH (TWO AND A HALF INCH) CRACK WAS FOUND ON THE OUTER FUSELAGE SKIN AT FS 943 AND 945.5 STRINGER 24R. CRACK REPAIRED IAW SRM 53-30-3 FIG 48 DETAIL 9 PAGE 284. TIMES 61271:42 CYCLES 59436.
